Full Text: PDF
Received July 20, 2021; Accepted September 12, 2021; Published October 10, 2021
Abstract. In this paper, a two-dimensional (2D) quasi-periodically forced Boussinesq equation under periodic boundary conditions is considered, where is a small positive parameter, and is a real analytic quasi-periodic function in with frequency vector . It is proved that the quasi-periodic solutions to the equation lie in a special subspace of . By utilizing the measure estimation of infinitely many small divisors, for most values of the frequency vector , the Hamiltonian of the linear part of the equation can be reduced to an autonomous system via a symplectic change of coordinates. And by some transformations of coordinates, the Hamiltonian of the equation can be transformed into an angle-dependent block-diagonal normal form, which can be achieved by choosing the appropriate tangential sites. By an abstract KAM theorem, the existence of a class of invariant tori is proved, which implies the existence of a class of small-amplitude quasi-periodic solutions for the above equation.
How to Cite this Article:
Min Zhang, Yonggang Chen, Zhe Hu, KAM tori for a two-dimensional Boussinesq equation with quasi-periodic forcing, Journal of Nonlinear Functional Analysis, Vol. 2021 (2021), Article ID 32, pp. 1-21.